# SDR USAA2012073100002

- Difficulty date: June 15, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - ELONGATED HOLE ON FLOORBEAM AT BS 312, RBL 36.  REPLACED SECTION OF FLOORBEAM AT BS 312, RBL 36 IAW B737-400 SRM 51-40-02-00.
